Rocky Mountain Journal of Mathematics

On summing sequences of 0's and 1's

J.J. Sember and A. R. Freedman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 11, Number 3 (1981), 419-426.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128570

Digital Object Identifier
doi:10.1216/RMJ-1981-11-3-419

Mathematical Reviews number (MathSciNet)
MR722575

Zentralblatt MATH identifier
0496.40008

Citation

Sember, J.J.; Freedman, A. R. On summing sequences of 0's and 1's. Rocky Mountain J. Math. 11 (1981), no. 3, 419--426. doi:10.1216/RMJ-1981-11-3-419. http://projecteuclid.org/euclid.rmjm/1250128570.


Export citation